RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eur. J. Math., 2015, том 1, выпуск 4, страницы 695–703 (Mi ejm4)  

Coherence of relatively quasi-free algebras

Alexey Bondalabcde, Ilya Zhdanovskiycf

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow, 119991, Russia
b Kavli Institute for the Physics and Mathematics of the Universe, The University of Tokyo, Kashiwa, Chiba, 277-8583, Japan
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Vavilova 7, Moscow, 117312, Russia
d Institute of Fundamental Science, Aviamotornaya 6-2, Moscow, 111116, Russia
e Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Joliot-Curie 6, Dubna, Moscow Region, 141980, Russia
f Section of Higher Mathematics, Moscow Institute of Physics and Technology, Instituskiy per. 9, Dolgoprudny, Moscow Region, 141700, Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-00234
14-01-00416
15-51-50045
Министерство образования и науки Российской Федерации
This work was done during authors' visit to Kavli IPMU and was supported by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. The reported study was partially supported by RFBR, Research Projects 13-01-00234, 14-01-00416 and 15-51-50045. The article was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.


DOI: https://doi.org/10.1007/s40879-015-0081-1


Реферативные базы данных:

ArXiv: 1501.02521
Тип публикации: Статья
Поступила в редакцию: 14.01.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejm4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:69

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018